Skip to main content Accessibility help

On a Singular Integral of Christ–Journé Type with Homogeneous Kernel

  • Yong Ding (a1) and Xudong Lai (a2)


In this paper, we prove that the singular integral defined by

${{T}_{\Omega ,a}}f(x)=\text{p}\text{.}\text{v}\text{.}{{\int }_{{{\mathbb{R}}^{d}}}}\frac{\Omega (x-y)}{|x-y{{|}^{d}}}\cdot {{m}_{x,y}}a\cdot f(y)dy$ is bounded on ${{L}^{p}}({{\mathbb{R}}^{d}})$ for $1\,<\,p\,<\,\infty $ and is of weak type (1,1), where $\Omega \,\in L\text{lo}{{\text{g}}^{+}}L({{S}^{d-1}})$ and ${{m}_{x,y}}a\,=:\,\int{_{0}^{1}}\,a(sx\,+\,(1\,-\,s)y)ds$ , with $a\,\in \,{{L}^{\infty }}({{\mathbb{R}}^{d}})\,$ satisfying some restricted conditions.



Hide All
[1] Bajsanski, B. and Coifman, R., On Singular integrals. Proc. Sympos. Pure Math. 10,1-17, American Mathematical Society, Providence, RI, 1967.
[2] Calderön, A. P., Commutators of Singular integral Operators. Proc. Nat. Acd. Sei. USA 53 (1965), 10921099. http://dx.doi.Org/10.1073/pnas.53.5.1092.
[3] Calderön, A. P., Cauchy integrals on Lipschitz curves and related Operators. Proc. Nat. Acad. Sei. USA 74 (1977), 13241327. http://dx.doi.Org/10.1073/pnas.74.4.1324.
[4] Calderön, A. P., Commutators, Singular integrals on Lipschitz curves and application. Proc. Inter. Con. Math., Helsinki, 1978, 85-96, Acad. Sei. Fennica, Helsinki, 1980.
[5] Calderön, A. P. and Zygmund, A., On Singular integrals. Amer. J. Math. 78 (1956), 289309.
[6] Chen, Y. and Ding, Y., Gradient estimates for commutators of Square roots of elliptic Operators with complex bounded measurable coefficients. J. Geom. Anal. 27 (2017), no. 1, 466491. http://dx.doi.Org/10.1007/s12220-016-9687-x.
[7] Chen, Y., Ding, Y., and Hong, G., Commutators with fractional differentiation and new characterizations of BMO-Sobolev Spaces. Anal. PDE. 9 (2016), no. 6, 14971522. http://dx.doi.Org/10.214O/apde.2O16.9.1497.
[8] Christ, M., Weak type (1,1) boundsfor rough Operators. Ann. of Math. (2nd Ser.) 128 (1988), 1942. http://dx.doi.Org/10.2307/1971461.
[9] Christ, M. and Journe, J., Polynomial growth estimates for multilinear Singular integral Operators. ActaMath. 159 (1987), 5180.
[10] Christ, M. and Rubio de Francia, J., Weak type (1,1) boundsfor rough Operators II. Invent. Math. 93 (1988), 225237.
[11] Ding, Y. and Lai, X. D., Weighted boundfor commutators. J. Geom. Anal. 25 (2015), 19151938. http://dx.doi.Org/10.1007/s12220-014-9498-x.
[12] Ding, Y. and Lai, X. D., Weighted weak type (1,1) estimatefor the Christ-Journe type commutator. Science China Mathematics, to appear. http://dx.doi.Org/10.1007/s11425-016-9025-x.
[13] Ding, Y. and Lai, X. D., Weak type (1,1) bound criterionfor Singular integral with rough kernet and its applications. Trans. Amer. Math. Soc, to appear. arxiv:1509.03685.
[14] Fan, D. and Pan, Y., Singular integral Operators with rough kerneis supported by subvarieties. Amer. J. Math. 119 (1997), no. 4, 799839. http://dx.doi.Org/10.1353/ajm.1 997.0024.
[15] Fan, D. and Sato, S., Weak type (1,1) estimates for Marcinkiewicz integrals with rough kerneis. Tohoku Math. J. 53 (2001), no. 2, 265284. http://dx.doi.Org/10.2748/tmj/1178207481.
[16] Fefferman, C., Recent Progress in classical Fourier analysis. Proceedings of the International Congress of Mathematicians, Vancouver, BC,1974, pp. 95-118.
[17] Grafakos, L., Classic Fourier analysis. Graduate Texts in Mathematics, 249, Springer, New York, 2014.
[18] Grafakos, L. and Honzik, P., A weak-type estimatefor commutators. Int. Math. Res. Not. IMRN 20 (2012), 47854796.
[19] Hofmann, S., Weak (1,1) boundedness of Singular integrals with nonsmooth kernet Proc. Amer. Math. Soc. 103 (1988), 260264. http://dx.doi.Org/10.2307/2047563.
[20] Hofmann, S., Boundedness criteriafor rough Singular integrals. Proc. London. Math. Soc. 3 (1995), 386410. http://dx.doi.Org/10.1112/plms/s3-70.2.386.
[21] Meyer, Y., Wavelets and Operators. Translated from the 1990 French Originals by David Salinger, Cambridge Studies in Advanced Mathematics, 37, Cambridge University Press, Cambridge, 1992.
[22] Meyer, Y. and Coifman, R., Wavelets. Calderön-Zygmund and multilinear Operators. Translated from the 1990 and 1991 French Originals by David Salinger, Cambridge Studies in Advanced Mathematics, 48, Cambridge University Press, Cambridge, 1997.
[23] Muscalu, C. and Schlag, W., Classical and multilinear harmonic analysis. Vol. II. Cambridge Studies in Advanced Mathematics, 138, Cambridge University Press, 2013.
[24] Seeger, A., Singular integral Operators with rough convolution kerneis. J. Amer. Math. Soc. 9 (1996), 95105. http://dx.doi.Org/10.1090/S0894-0347-96-001 85-3.
[25] Seeger, A., A weak type boundfor a Singular integral. Rev. Mat. Iberoam. 30 (2014), no. 3, 961978.
[26] Sjögren, P. and Soria, F., Rough maximal functions and rough Singular integral Operators applied to integrable radial functions. Rev. Mat. Iberoamericana 13 (1997), no. 1, 118. http://dx.doi.Org/10.4171/RM1/21 6.
[27] Tao, T., The weak-type (1,1) of L log+ L homogeneous convolution Operator. Indiana Univ. Math. J. 48 (1999), no. 4, 15471584.
MathJax is a JavaScript display engine for mathematics. For more information see


On a Singular Integral of Christ–Journé Type with Homogeneous Kernel

  • Yong Ding (a1) and Xudong Lai (a2)


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed